Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

No improvement with Rozex, face seems to have worsened with red blotches, itching, peeling. Suggestion?

Hello I have been using Rozex on my face for what i believe has been from not looking after my skin while working outside my Dr suggested i try Rozex Cream which i have been now using for 3 weeks unfortunately there appears to be no improvement it has only gotten worse by getting red blotches and now a dry peeling skin affect as well as itchy is this right and should i give it a bit more time or cut it out Regards Gary 57yrs
Asked On : Fri, 26 Oct 2012
Answers:  2 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
I would be pleased to answer your question .

You have got the noted side effect of the cream which is causing the redness itching and dry flaky skin .
You will need to apply a Vitamin C based serum daily at night and a sunscreen in the morning .

That will help in getting you a uniform skin tone .

Please do book an appointment with the Dermatologist .

Thanks and Take care
Answered: Fri, 26 Oct 2012
I find this answer helpful
Dermatologist Dr. Sudarshan's  Response
Hi ,
Thanks for writing in.
It can be polymorphic light eruption or rosacea.

You can apply calamine lotion over the area.Also clindamycin cream over the face can be a good idea.
Use a good quality moisturizer with shea butter.Stop rozex cream it is meant for rosacea.Avoid hot and spicy food and beverages.
Take a lot of lemon juice daily.Also you can take vitamin C tablets daily.

I encourage you to visit a qualified dermatologist for proper diagnosis and treatment.

Hope this helps.

Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor